SciELO - Scientific Electronic Library Online

vol.34 número2On the stability and boundedness of certain third order non-autonomous differential equations of retarded typeThe largest Laplacian and adjacency indices of complete caterpillars of fixed diameter índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.34 no.2 Antofagasta jun. 2015 

The t-pebbling number of Jahangir graph J3,m

A. Lourdusamy

T. Mathivanan

St. Xavier’s College (Autonomous)



The t-pebbling number, ft(G), of a connected graph G, is the smallest positive integer such that from every placement of ft(G) pebbles, t pebbles can be moved to any specified target vertex by a sequence of pebbling moves, each move removes two pebbles of a vertex and placing one on an adjacent vertex. In this paper, we determine the t-pebbling number for Jahangir graph J3,m and finally we give a conjecture for the t-pebbling number of the graph Jn,m.

2010 Mathematics Subject Classification : 05C99.

Keywords : Pebbling number, Jahangir graph.


[1] F.R.K. Chung, Pebbling in hypercubes, SIAM J. Disc. Math., 2 (4), pp. 467-472, (1989).

[2]    A. Lourdusamy, t-pebbling the graphs of diameter two, Acta Ciencia Indica, XXLX (M. No.3), pp. 465-470, (2003).

[3]    A. Lourdusamy, and T. Mathivanan, The pebbling number of the Jahangir graph J2,m, Submitted for publication.

[4]    A. Lourdusamy, C. Muthulakshmi @ Sasikala and T. Mathivanan, The pebbling number of the square of an odd cycle, Sciencia Acta Xaveriana Vol. 3 (2), pp. 21-38, (2012).

[5]    A. Lourdusamy and A. Punitha Tharani, On t-pebbling graphs, Utilitas Mathematica (To appear in Vol. 87, March 2012).

[6]    A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, Pebbling number for Jahangir graph J^,m (3 < m < 7), Sciencia Acta Xaveriana Vol. 3 (1), pp. 87-106, (2012).

[7]    A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, On pebbling Jahangir graph, General Mathematics Notes, 5 (2), pp. 42-49, (2011).

[8]    A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, The t-pebbling number of Jahangir graph, International Journal of Mathematical Combinatorics, Vol. 1, pp. 92-95, (2012).

[9]    A. Lourdusamy and S. Somasundaram, The t-pebbling number of graphs, South East Asian Bulletin of Mathematics, 30, pp. 907-914, (2006).

[10]    D. Moews, Pebbling graphs, J. Combin, Theory Series B, 55, pp. 244252, (1992).

[11]    D. A. Mojdeh and A. N. Ghameshlou, Domination in Jahangir graph J2,m, Int. J. Contemp. Math. Sciences, 2, No. 24, pp. 1193-1199, (2007).

[12]    L. Pachter, H.S. Snevily and B. Voxman, On pebbling graphs, Congres-sus Numerantium, 107, pp. 65-80, (1995).

[13]    C. Xavier and A. Lourdusamy, Pebbling numbers in graphs, Pure Appl. Math. Sci., 43, No. 1-2, pp. 73-79, (1996).

A. Lourdusamy

Department of Mathematics St. Xavier’s College (Autonomous), Palayamkottai - 627 002, Tamilnadu,


e-mail : lourdusamy15@gmail.comT. Mathivanan

Department of Mathematics St. Xavier’s College (Autonomous), Palayamkottai - 627 002, Tamilnadu,


e-mail :

Received : December 2014. Accepted : April 2015

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons